Open Access
2001/2002 On Dinghas-Type Derivatives and Convex Functions of Higher Order
Attila Gilányi, Zsolt Páles
Real Anal. Exchange 27(2): 485-494 (2001/2002).


In this paper higher-order convexity properties of real functions are characterized in terms of a Dinghas-type derivative. The main tool used is a mean value inequality for Dinghas-type derivatives.


Download Citation

Attila Gilányi. Zsolt Páles. "On Dinghas-Type Derivatives and Convex Functions of Higher Order." Real Anal. Exchange 27 (2) 485 - 494, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1049.26003
MathSciNet: MR1922664

Primary: 26A51‎ , 26B25

Keywords: $t$-Jensen-convexity , $t$-Wright-convexity , generalized derivative , Jensen-convexity of higher order , localizable convexity properties , Wright-convexity of higher order

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top